# SDR 95ZZZX3093

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N217BL
- Make and model: Israel 1124
- Aircraft serial: 284
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 713061505
- Condition: Failed
- Location: Lt Mlg
- Component: Allenacft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED GEAR RETRACTION SEEMED SLOW.  THE AIRCRAFT WAS JACKED FOR MAINTENANCE TESTS.  AFTER SEVERAL GEAR RETRACTION AND EXTENSIONS, A LOUD BANG WAS HEARD FROM THE LEFT GEAR WELL AFTER GEAR RETRACTION.  WHEN GEAR WAS SELECTED DOWN, THE LEFT GEAR WENT DOWN AND LOCKED WITH GREAT SPEED.  SUBSEQUENT INVESTIGATION REVEALED THE ACTUATING ROD HAD BECOME SEPARATED FROM THE PISTON INSIDE THE ACTUATING CYLINDER.
